# SDR CALA2025032103063

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 67,751 hours, 29,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS DOOR 2L SLIDE PRESSURE IN THE RED.  CHECKED AND DETERMINED SLIDE 2L IN PRESSURE LIMITS PER AMM 25-62-00-210-001-A.  CHECKED AND DETERMINED SLIDE 2L IN PRESSURE LIMITS PER AMM 25-62-00-210-001-A.
